# SDR FDEA201108063119

- Difficulty date: August 6, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 66,981 hours, 15,993 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN GEAR HANDLE WAS RAISED AFTER T/O, 1 SPARK CAME OUT OF GEAR HANDLE MECHANISM.  INSTALLED GEAR PINS AND RAISED GEAR HANDLE AND DESCREPANCY REPEATED WITH C/B B1-415 POPPING.  REMOVED DISPLAY UNITS 3 AND 4 AS WELL AS GEAR INDICATOR.  FOUND WIRE B007-12-22 BROKEN AND SHOWING SIGNS OF ARCING.  ALSO FOUND WIRE B007-9-20 DAMAGED. R & R WIRE B007-12-22 AND SPLICED WIRE B007-9-20, APPROX 6 INCHES FROM BACK OF INDICATOR.  LIGHTS NOW OPERATE NORMALLY.  LANDING GEAR IND. SYS STILL REQUIRES FULL OPS CHECK. RE-INSTALLED NR 3 AND 4 DU'S. REF: AMM            31-61-03-2.  OPS CHECK NORMAL.  RE-INSTALLED GEAR INDICATOR REF: AMM 32-61-11-4.  ACCOMPLISHED LANDING GEAR POSITION INDICATION TEST IAW MM 32-61-00-5.  SYS OPS CHECKS OK.  ACFT OK FOR SERVICE.
